# SDR MWEA97620

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN STRUCTURE ABOVE LEFT INBOARD SPOILER DEPLAYED SWITCH.  MTC REPAIRED IAW SRM 57-01 AND 51-30.
